# SDR CA000322015

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Component: Landing Gear Pos
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) ON APPROACH WHEN GEAR HANDLE SELECTED DOWN, NONE OF THE THREE GEAR EXTEND WITH NO ABNORMAL INDICATIONS. GEAR EXTENDED MANUALLY WITH NORMAL INDICATIONS
